# SDR 9519993211

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 568127202002
- Condition: Contaminated
- Location: Nr 1 Main
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, BOTH LEFT MAIN FUEL PUMPS WENT TO LOW PRESSURE WHEN CLIMB POWER WAS CALLED FOR.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED ICE AND WATER FROM THE NR 1 FUEL TANK.  OPERATIONAL CHECK OK.
